Optimal bounds for the length of rational Collatz cycles
Acta Arithmetica, Tome 78 (1996) no. 3, pp. 227-239
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Lorenz Halbeisen 1 ; Norbert Hungerbühler 1
@article{10_4064_aa_78_3_227_239,
author = {Lorenz Halbeisen and Norbert Hungerb\"uhler},
title = {Optimal bounds for the length of rational {Collatz} cycles},
journal = {Acta Arithmetica},
pages = {227--239},
year = {1996},
volume = {78},
number = {3},
doi = {10.4064/aa-78-3-227-239},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-78-3-227-239/}
}
TY - JOUR AU - Lorenz Halbeisen AU - Norbert Hungerbühler TI - Optimal bounds for the length of rational Collatz cycles JO - Acta Arithmetica PY - 1996 SP - 227 EP - 239 VL - 78 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-78-3-227-239/ DO - 10.4064/aa-78-3-227-239 LA - en ID - 10_4064_aa_78_3_227_239 ER -
Lorenz Halbeisen; Norbert Hungerbühler. Optimal bounds for the length of rational Collatz cycles. Acta Arithmetica, Tome 78 (1996) no. 3, pp. 227-239. doi: 10.4064/aa-78-3-227-239
Cité par Sources :